| Catalog Number |
10433816 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
I checked the status of the power supply module and found that it was faulty, so i replaced it.
Event or Problem Description
The device suddenly lost power and will not start up.* turning the device's breaker off and on did not improve the situation.